# SDR AALA202112288291

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 16,138 hours, 6,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12700
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 10,779 hours, 4,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST SLIDE DOOR 841 (R1). REPLACED ESCAPE SLIDE/RAFT ON PASSENGER CREW DOOR 841 PER AMM 25-62-44-400-803-A.
